# SDR ASAA0944822

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 655572650
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD CENTER LWR SUPPORT ANGLE CORRODED.  REPLACED ANGLE AT AFT CARGO BAY FWD BULKHEAD CENTER LWR SUPPORT.
